Alert archive / New York / River Flood Warnings in 2016

River Flood Warning 2, NWS Albany, NY

February 3, 2016Herkimer County, New York

NWS Albany, NY issued this river flood warning at Feb 3, 2016, 1:53 PM EST for Herkimer County, New York. It took effect at Feb 3, 2016, 5:22 PM EST. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 1:53 PM EST (18:53 UTC)
In effect from
Feb 3, 2016, 5:22 PM EST
Expired
Feb 4, 2016, 3:00 AM EST
In force
10 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

County Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 94 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Canada Creek at Kast Bridge (KASN6). The gauge peaked at 5.87 ft at Feb 3, 2016, 2:00 PM EST.

actionminormoderatemajor246802/0302/0402/05
Action stage
5 ft
Minor stage
6 ft
Moderate stage
7 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01346000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

444 
WGUS41 KALY 031853
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
153 PM EST WED FEB 3 2016

NYC043-040653-
/O.NEW.KALY.FL.W.0002.160203T2222Z-160204T0800Z/
/KASN6.1.ER.160203T2222Z.160204T0000Z.160204T0200Z.NO/
153 PM EST WED FEB 3 2016

The National Weather Service in Albany has issued a 

* Flood Warning for 
  The West Canada Creek At Kast Bridge.
* From this afternoon until late tonight.
* At  1 PM Wednesday the stage was...5.5 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to reach flood stage by  5 PM 
  Wednesday and forecast to continue to rise to near 6.2 feet 
  around 7 PM Wednesday. The river is forecast to fall below flood 
  stage after 9 PM Wednesday.
* Impact...At 6.0 feet...Minor flood stage. The river begins to 
  overflow into low lying RV parks.

&& 
 
                  Fld   Observed              Forecast
                                       7 pm  1 am  7 am  1 pm  7 pm
Location         Stg   Stg  Day Time   Wed   Thu   Thu   Thu   Thu

West Canada Cr
  Kast Bridge   6.0    5.5 Wed  1 PM   6.2   5.6   4.9   4.3   3.5
 
&& 
 
LAT...LON 4300 7517 4295 7492 4314 7491 4313 7506
                                      

$$
1 follow-up statement
975 
WGUS81 KALY 032157
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
457 PM EST WED FEB 3 2016

NYC043-032227-
/O.CAN.KALY.FL.W.0002.000000T0000Z-160204T0800Z/
/KASN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
457 PM EST WED FEB 3 2016

The Flood Warning is cancelled for
  The West Canada Creek At Kast Bridge.
* At 4 PM Wednesday the stage was 5.5 feet.
* Flood stage is 6.0 feet.

&& 
 
                  Fld   Observed              Forecast
                                       7 pm  1 am  7 am  1 pm  7 pm
Location         Stg   Stg  Day Time   Wed   Thu   Thu   Thu   Thu

West Canada Cr
  Kast Bridge   6.0    5.5 Wed  4 PM   5.2   4.4   4.2   3.9   3.4
 
&& 
 
LAT...LON 4300 7517 4295 7492 4314 7491 4313 7506
                                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Feb 3, 1:15 PM EST, 38 minutes earlier.

Area forecast discussion, Feb 3, 1:15 PM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
115 PM EST WED FEB 3 2016

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL BRING A WIDESPREAD
RAINFALL TO THE REGION THIS AFTERNOON ALONG WITH MILD TEMPERATURES.
IT WILL ALSO BE BREEZY ACROSS THE REGION TODAY ESPECIALLY ACROSS THE
HIGHER TERRAIN. RAIN WILL TAPER OFF TO SHOWERS THIS EVENING WITH THE
PASSAGE OF A COLD FRONT. COLDER AIR WILL BUILD ACROSS THE REGION
BEGINNING THURSDAY AND CONTINUING INTO FRIDAY WITH DRY CONDITIONS
FOR MUCH OF THE REGION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 100 PM EST...RAIN CONTINUED ACROSS OUR REGION. RADARS ACTUALLY
INDICATED THAT THE BACK EDGE OF STEADY RAIN WAS ALREADY WORKING
TOWARD OUR MOHAWK VALLEY (NEAR HERKIMER). THIS SHIELD WILL WORK
THROUGH OUR ENTIRE REGION LATER THIS AFTERNOON...DIMINISHING THE
RAIN TO SCATTERED SHOWERS.

ESTIMATED RAINFALL AMOUNTS LOOK TO BE AROUND AN INCH WELL NORTH OF ALBANY
ALTHOUGH BRIGHT BANDING PROBABLY HAS INFLATED THESE VALUES A LITTLE.
LIGHT TO MODERATE RAIN WAS STILL FALLING IN MOST AREAS.

A WARM FRONT WAS STILL JUST TO THE SOUTH OF THE REGION. TEMPERATURES
WERE AROUND 50 IN THE MID HUDSON VALLEY...40S MOST OTHER LOCATIONS.
SOME GUSTY WINDS WERE NOTED MAINLY ACROSS THE HIGHER TERRAIN. A PUBLIC
STATEMENT WAS ISSUED EARLIER REGARDING THE WIND. WE STILL HAVE
A WIND ADVISORY OUT FOR SOUTHERN HERKIMER COUNTY...AND MUCH OF
THE HIGHER TERRAIN TO THE EAST OF THE HUDSON VALLEY.

ALTHOUGH THE SNOWPACK IS EXTREMELY LIMITED OVER THE AREA...NOHRSC
ANALYSIS SHOWS UP TO A FEW INCHES OF WATER EQUIVALENT IN THE
WESTERN ADIRONDACKS. TEMPERATURES WERE AROUND 40 OR HIGHER SO
SNOW WAS MELTING AND MORE SIGNIFICANT RISES WERE HAPPENING
AS RUNOFF FROM THE SNOWMELT COMBINED WITH THE MODERATE
RAIN FALLING UP TO A QUARTER INCH PER HOUR AT TIMES.

SEE OUR HYDRO FOR INFORMATION ON HYDROLOGICAL CONCERNS.

E-SE WINDS ARE GUSTY ACROSS WESTERN NEW ENGLAND AHEAD OF THE
APPROACHING FRONTAL SYSTEM...WITH SOME GUSTS OVER 30 KTS POSSIBLE.
ELSEWHERE...S-SE WINDS ARE 10-20 KTS WITH SOME LOCALLY HIGHER
GUSTS. IT WILL CONTINUE TO BE GUSTY THROUGH MUCH OF THE
DAY...ALTHOUGH THE BEST POTENTIAL FOR THE HIGHEST GUSTS ARE
PROBABLY THROUGH THE EARLY AFTN HOURS WHEN THE STRONGEST LLWJ WILL
BE IN PLACE.

SO LOOK FOR RAIN TO TAPER TO SCATTERED SHOWERS BY DARK. TEMPERATURES WILL
CLIMB THROUGH THE AFTERNOON AND POSSIBLY INTO THE EVENING HOURS
...REACHING THE 50S IN MOST PLACES FROM ALBANY SOUTHWARD...45-50
NORTHERN AREAS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
THE COLD FRONT IS EXPECTED TO CROSS THE REGION THIS EVENING AS THE
LOW PRESSURE SYSTEM OCCLUDES IN SOUTHERN CANADA. WITH THE PASSAGE
OF THE COLD FRONT...RAIN WILL TAPER OFF TO SHOWERS AS COLDER AIR
IS USHERED INTO THE REGION. WINDS WILL SHIFT WESTERLY AND
DIMINISH AS WELL...BUT STILL BE BREEZY AT TIMES THROUGH THE NIGHT.
MOST AREAS LOOK TO BE PRECIP-FREE AFTER MIDNIGHT WITH GRADUALLY
DIMINISHING CLOUD COVER. LOW TEMPERATURES TONIGHT WILL RANGE FROM
THE LOW 30S TO LOW 40S.

A TRANQUIL PERIOD OF WEATHER IS EXPECTED ACROSS THE REGION
THURSDAY THROUGH FRIDAY NIGHT WITH MOST AREAS SEEING DRY WEATHER
AS HIGHER PRESSURE ATTEMPTS TO BUILD ACROSS THE REGION. THERE MAY
BE SOME WIDELY SCATTERED RAIN/SNOW SHOWERS DOWNWIND OF LAKE
ONTARIO ACROSS THE EXTREME WESTERN MOHAWK VALLEY AND PORTIONS OF
THE SOUTHERN ADIRONDACKS DURING THIS TIMEFRAME...WITH LITTLE TO NO
EFFECT ON THE SENSIBLE WEATHER.

HIGHS THURSDAY WILL GENERALLY RANGE FROM THE MID 30S TO LOW 40S
ACROSS THE HIGHER TERRAIN TO MID/UPPER 40S IN VALLEY AREAS. LOWS
THURSDAY NIGHT WILL GENERALLY RANGE FROM THE UPPER TEENS TO UPPER
20S. HIGHS FRIDAY WILL TREND TO MORE SEASONABLE LEVELS AND GENERALLY
RANGE FROM THE UPPER 20S TO UPPER 30S WITH LOWS FRIDAY NIGHT
RANGING FROM THE UPPER TEENS TO UPPER 20S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
COMPLEX UPPER PATTERN SETS UP WITH EASTERN NORTH AMERICAN UPPER
TROUGHING AND STRONG UPPER IMPULSES ROTATING THROUGH THE MEAN UPPER
TROUGH. DURING THE WEEKEND...ONE STRONG UPPER IMPULSE IS FORECASTED
TO TRACK WELL SOUTH AND EAST OF OUR REGION AS SHORT WAVE UPPER
RIDGING BUILDS INTO OUR REGION AHEAD OF STRONGER UPPER ENERGY
SETTING UP TO DIVE OUT OF CANADA DURING THE BEGINNING AND MIDDLE OF
NEXT WEEK. SOME LAKE EFFECT SNOW SHOWER ACTIVITY IS POSSIBLE WITH
WEST TO NORTHWEST LOW LEVEL WINDS SATURDAY THROUGH SATURDAY NIGHT.
HIGHS SATURDAY ARE EXPECTED TO BE IN THE UPPER 30S TO LOWER
40S...WITH LOWER 30S IN THE SOUTHERN ADIRONDACKS.

QUITE HIGHLY AMPLIFIED FLOW EXPECTED TO SET UP OVER EASTERN NORTH
AMERICA THE BEGINNING TO MIDDLE OF NEXT WEEK.  THERE ARE SOME
DISAGREEMENTS AS TO WHERE THE UPPER TROUGH AXIS SETS UP...WHICH IS
KEY TO WHETHER A STRONG UPPER VORTEX TRACKS CLOSE TO THE EAST COAST
OF THE U.S. OR FURTHER OFFSHORE.  THIS WILL ALSO DETERMINE WHERE AND
WHEN ANY POTENTIAL ACCUMULATING SNOWFALL COULD OCCUR...IF ANY.  HIGH
UNCERTAINTY IN THOSE DETAILS RESULTS IN JUST PUTTING CHANCES FOR
SNOW MONDAY NIGHT THROUGH TUESDAY NIGHT...WITH POSSIBLE MIX WITH
RAIN IN SOUTHERN AREAS...UNTIL DETAILS BECOME CLEARER.

HIGHS SUNDAY IN THE UPPER 30S TO LOWER 40S...SOME 20S IN NORTHERN
AREAS. HIGHS MONDAY IN THE MID TO UPPER 30S...BUT AGAIN SOME 20S IN
NORTHERN AREAS. HIGHS TUESDAY IN THE LOWER TO MID 30S WITH AGAIN 20S
IN NORTHERN AREAS.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
LOW MVFR TO IFR CONDITIONS WILL CONTINUE THROUGH EVENING PEAK
AT THE TAF SITES AS THE RAIN AND LOW CIG CONTINUNES. EVEN AS THE RAIN
TAPERS TO SHOWERS THIS EVENING...CIGS WILL LIKELY HOLD IN
THE SUB-VFR RANGE.

THE OTHER SIGNIFICANT WEATHER CONCERN IS LLWS...WHICH WE HAVE IN ALL
THE TAFS BUT KALB. KALB HAD MORE WIND SO WE FEEL THE SHEAR WILL BE
SOMEWHAT MITIGATED (BUT STILL FELT A LITTLE). EITHER WAY...EXPECT
BUMPY TAKE OFFS AND LANDING AT ALL THE TAF SITES. IF THE LOW LEVEL
WIND SHEAR IS NOT THE PROBLEM SURFACE WIND COULD REACH 40KTS...
MAINLY AT KPSF FROM A SE TO S DIRECTION.

A LOW LEVEL JET WILL LIFT OUT LATER THIS EVENING ELMINATING
THE LOW LEVEL WIND SHEAR.

AS DRIER AIR SLOWLY MOVES IN ALOFT...MVFR (AND OCCASIONAL IFR) CONDITIONS
WILL ONLY SLOWLY IMPROVE TO VFR AS WE HEAD TOWARD THE MORNING PEAK.

A COLD/OCCLUDED FRONT WILL CROSS THE REGION THIS EVENING SHIFTING THE WIND
FROM SSE TO WSW BY EARLY THURSDAY AROUND 10KTS WITH A FEW HIGHER
GUSTS POSSIBLE. A FEW MORE LIGHT SHOWERS MIGHT
ACCOMPANY THE FRONT (VCSH) BUT SHOULD HAVE LITTLE IF ANY ADDITIONAL
IMPACT ON THE TAFS.

OUTLOOK...

WED NIGHT: HIGH OPERATIONAL IMPACT. LIKELY SHRA.
THU-SUN: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.HYDROLOGY...
AS OF 100 PM EST...SHARPER RISES WERE NOTED ON MOHAWK RIVER
AND ITS TRIBUTARIES MAINLY WEST OF SCHENECTADY.
THESE RISE WILL LIKELY WORK INTO THE REMAINDER OF THE HYDRO REGION
AS THE RAIN AND ANY SNOW MELT CONTINUES THROUGH THE AFTERNOON.

RUNOFF WILL LIKELY CONTINUE INTO THE FIRST HALF OF THE NIGHT BEFORE
COOLER AIR BEGINS TO SLOW THINGS DOWN. RIGHT NOW...WE ARE NOT
LOOKING AT ANYTHING WORSE THAN ACTION STAGES BUT WILL CONTINUE
TO MONITOR.

THE RAIN WILL TAPER OFF TO SHOWERS TONIGHT WITH COLDER AIR USHERED
BACK IN. AROUND AN INCH TO INCH AND A HALF OF RAINFALL IS
STILL EXPECTED ACROSS MOST OF THE REGION. LOCALLY HIGHER AMOUNTS CLOSER
TO 2 INCHES WILL BE POSSIBLE ACROSS THE EASTERN CATSKILLS...AND
THE SOUTH OR SOUTHEAST FACING SLOPES OF THE
ADIRONDACKS...BERKSHIRES AND SOUTHERN GREENS OF VERMONT.

THE LATEST OFFICIAL NERFC FORECASTS FOR THE MAIN STEM RIVERS HAVE
ONLY KAST BRIDGE IN THE WRN MOHAWK VALLEY...AND WILLIAMSTOWN IN
THE NRN BERKS BARELY EXCEEDING THEIR RESPECTIVE ALERT STAGES BY A
FEW INCHES. OVERALL SOME 1 TO 2.5 FOOT RISES ARE EXPECTED ON THE
MAIN STEM RIVERS...BUT NO FLOODING IS EXPECTED AT THIS TIME.

LOCALIZED POOR DRAINAGE FLOODING WILL ALSO BE POSSIBLE WHERE THE
HEAVIEST RAINFALL RATES COMBINED WITH RUNOFF OCCURS. ADDED
EFFECTS OF SNOWMELT WILL ALSO BE POSSIBLE...BUT WILL BE MITIGATED
DUE TO BELOW NORMAL SNOW DEPTHS ACROSS THE REGION.

BEHIND THIS STORM SYSTEM...PRECIP WILL END AND TEMPS WILL TURN
COLDER...ALLOWING THE WATER TO RECEDE FOR THE REMAINDER OF THE
WEEK. OVERALL...NO WIDESPREAD PROBLEMS ARE EXPECTED AT THIS TIME.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR NYZ038-054-061-
     084.
MA...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR MAZ001-025.
VT...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR VTZ013-014.

&&

SYNOPSIS...HWJIV/IRL
NEAR TERM...FRUGIS/HWJIV
SHORT TERM...IRL
LONG TERM...NAS
AVIATION...HWJIV/NAS
HYDROLOGY...IRL/WASULA
Hazardous weather outlook, Feb 3, 4:49 AM EST, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
449 AM EST WED FEB 3 2016

NYZ038-041100-
SOUTHERN HERKIMER-
449 AM EST WED FEB 3 2016

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN HERKIMER COUNTY IN
EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

RAINFALL MAY BE HEAVY AT TIMES LATE THIS MORNING INTO THE
AFTERNOON AHEAD OF A COLD FRONT...WHICH MAY RESULT IN LOCALIZED
AREAS OF POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND RAINFALL AMOUNTS AND ANY REPORTS OF
WIND DAMAGE TO THE NATIONAL WEATHER SERVICE.

MAZ001-025-NYZ054-061-VTZ013-014-041100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN RENSSELAER-
EASTERN COLUMBIA-BENNINGTON-WESTERN WINDHAM-
449 AM EST WED FEB 3 2016

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE
NORTHERN AND CENTRAL TACONICS OF EAST CENTRAL NEW YORK AND
BENNINGTON AND WESTERN WINDHAM COUNTIES IN SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

RAINFALL MAY BE HEAVY AT TIMES LATE THIS MORNING INTO THE
AFTERNOON AHEAD OF A COLD FRONT...WHICH MAY RESULT IN LOCALIZED
AREAS OF POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND RAINFALL AMOUNTS AND ANY REPORTS OF
WIND DAMAGE TO THE NATIONAL WEATHER SERVICE.

NYZ032-033-041>043-082-083-041100-
NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-NORTHERN FULTON-SOUTHEAST WARREN-
449 AM EST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN
ADIRONDACKS...NORTHERN MOHAWK VALLEY AND LAKE GEORGE SARATOGA
REGION OF EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

A LIGHT WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN WILL BE
POSSIBLE THROUGH THE EARLY MORNING HOURS BEFORE A TRANSITION TO A
PLAIN RAIN BY MID MORNING. RAINFALL MAY BE HEAVY AT TIMES LATE
THIS MORNING INTO THE AFTERNOON AHEAD OF A COLD FRONT...WHICH MAY
RESULT IN LOCALIZED AREAS OF POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE.

NYZ084-041100-
SOUTHERN WASHINGTON-
449 AM EST WED FEB 3 2016

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN WASHINGTON COUNTY
IN EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

A LIGHT WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN WILL BE
POSSIBLE THROUGH THE EARLY MORNING HOURS BEFORE A TRANSITION TO A
PLAIN RAIN BY MID MORNING. RAINFALL MAY BE HEAVY AT TIMES LATE
THIS MORNING INTO THE AFTERNOON AHEAD OF A COLD FRONT...WHICH MAY
RESULT IN LOCALIZED AREAS OF POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND RAINFALL AMOUNTS AND ANY REPORTS OF
WIND DAMAGE TO THE NATIONAL WEATHER SERVICE.

CTZ001-013-NYZ039-040-047>053-058>060-063>066-VTZ015-041100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN FULTON-MONTGOMERY-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-WESTERN GREENE-
EASTERN GREENE-WESTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-EASTERN WINDHAM-
449 AM EST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS NORTHWESTERN
CONNECTICUT...THE CENTRAL AND EASTERN MOHAWK VALLEY...LAKE GEORGE
NORTHERN SARATOGA REGION...CAPITAL REGION...EASTERN
CATSKILLS...SCHOHARIE VALLEY...HELDERBERGS...MID HUDSON
VALLEY...AND SOUTHERN TACONICS OF EAST CENTRAL NEW YORK AND
EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

RAINFALL MAY BE HEAVY AT TIMES LATE THIS MORNING INTO THE
AFTERNOON AHEAD OF A COLD FRONT...WHICH MAY RESULT IN LOCALIZED
AREAS OF POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SEND RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE.

Nearby

River Flood Warnings in New York, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.